# SDR AALA2018121329032

- Difficulty date: December 9, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 44,360 hours, 16,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 19LT WAS MISSING THE EMERGENCY LIGHT LENS.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE LENS IAW CMM 25-40-07.
